<< Previous Issue Communications of the Korean Mathematical Society (Vol. 10, No. 1) Next Issue >>
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 1—259
Heights on singular projective curves
Hyun Joo Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 1—10
On uniformities of BCK-algebras
Young Bae Jun, Eun Hwan Roh
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 11—14
On irreducible sign-tripotent matrices
Gwang-Yeon Lee, Hang-Gyun Sihn
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 15—21
On principal ideals in polynomial rings
Chul Kon Bae, June Won Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 23—26
Upper bounds for subpermanents of nonnegative matrices
Gi-Sang Cheon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 27—34
Integrable modules over quantum groups at roots of 1
Young Hyun Cho, Sae Ran Kwon, In-Sok Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 35—38
Optimal $\rho$ parameter for the adi iteration for the separable diffusion equation in three dimensions
Sangback Ma
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 39—48
An extension theorem for the Folland-Stein spaces
Yonne Mi Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 49—55
Some fixed point theorems for commuting and compatible mappings in nonarchimedean menger probabilistic metric spaces
Nan-Jing Huang, Byung-Soo Lee, Yong Kab Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 57—65
Weak compatible mappings of type $(A)$ and common fixed points in menger spaces
H. K. Pathak, S. M. Kang, J. H. Baek
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 67—83
Stability of type condition in $ C^n$
Sanghyun Cho
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 85—92
The analytic Feynman integral over paths in abstract Wiener space
Il Yoo
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 93—107
Block tensor product
Sa Ge Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 109—113
Sharp results for the multiplicity of periodic solutions of a nonlinear suspension bridge equation
Q-Heung Choi, Tacksun Jung
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 115—122
Idempotent elements in the Lotka-Volterra algebra
Suk Im Yoon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 123—131
Radial symmetry and spherical nodal set of solutions of nonlinear elliptic equations.
Seok Yong Jing
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 133—135
Continuity of the operators on the spaces $D_p$ and and the dual spaces $D'_p$
Young Sik Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 137—143
Harmonic doubling condition and John disks
Kiwon Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 145—153
A note on a general maximal operator
Kyung-Hwa Kim
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 155—162
Volume problems on Lorentzian manifolds
Kim Seon-Bu
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 163—173
Fuzzy weakly semicontinuous mappings
Sam-Youl Yoon, Sang-Ho Park
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 175—186
On measurable spaces and semi-topogenous spaces
Byung Sik In
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 187—194
Probability inequalities for product of independent Poisson processes
Joong Sung Kwon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 195—205
Relations between the Ito processes
Won Choi
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 207—213
Dual limit theorems for the generalized Curie-Weiss model:multiple global minima case
Sang Ho Lee, Woo-Chul Kim, Jong Woo Jeon
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 215—233
On the $M$-solution of the first kind equations
Dong Il Rim, Jae Heon Yun, Seok Jong Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 235—249
Threshold results for the Mckean equation
Euiwoo Lee
Commun. Korean Math. Soc. 1995 Vol. 10, No. 1, 251—259

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd